# SDR SWAA021098

- Difficulty date: May 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 6,719 hours, 3,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS COVERS CRACKED THROUGHTOUT CABIN.  REMOVED AND REPLACED COVERS PER MM.
